advertisement
Question
Posted by: Worried | 2008/08/04

ECT

I had an ECT done in End of June and am suffering from bad headaches and cannot sleep my GP gave me pain killers and said they will disappear but this is not working and its been a month what to do? The depression has not gone away either is not sure what to do now

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

AN ECT ? one ? or a course of treaments ? Headaches may follow ECT, but usually not for a month or more ; and as you say the depression has not gone away, it is a marvellous amplifier of pain that arises for any reason. Best see the doctor who prescribed / provided the ECT and ask him for more specific advice about this

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement